Dangers of ED Medication

Posted on13/05/2016 in Uncategorized

dizzyWhen you and your doctor have decided and determined that it’s time to consider erectile dysfunction medication, it can feel as though the prescribed pills are the least of your worries. How will you regain your confidence, to act as your younger and more virile self will, each time you’re presented with the same recurring problem? Erectile dysfunction, or ED, poses a lot of new problems for men. However, when you’re considering which ED medication is the one for you, you might want to think beyond your bedroom problems – the pills themselves can bring a number of problems that are all more serious than ED itself.

Headaches

One of the most prevalent side effects of the various erectile dysfunction medications is headache. In fact, it’s these pills primary purpose that leads to these painful headaches; each medication contains nitric oxide, which is meant to increase blood flow to the penis and create erections. However, that sudden change in blood flow can also create a searing headache. No matter the brand, headaches seem to prevail in ED sufferers.

An Upset Stomach

With all of the internal blood flow adjustments and movements, various ED medications can also lead to problems within the digestive system and stomach. Most typically, erectile dysfunction medications bring along the side effects of indigestion and diarrhea – and, while you can turn to stool softeners, laxatives, and other digestive aids to make your stomach more comfortable, it’s better to make changes to your diet if you plan to use ED medication for the long term.

Frequent Dizzy Spells

While the nitric oxide of ED medications most often does no more damage than causing regular headaches, it can be the source of a more pressing problem: dizzy spells. Most common in those who take Levitra, dizziness can occur whenever erectile dysfunction medication kicks in and the nitric oxide redistributes the blood flow throughout the body. Although it usually appears in mild concentrations, dizziness from ED medications can make everyday activities difficult – and in some situations, it can cause you to pass out suddenly. If you feel faint while on your ED medication, make sure to let your doctor know before it becomes a more pressing problem.